Research Repository

New Hermite-Hadamard inequalities via fractional integrals, whose absolute values of second derivatives is P-convex

Dragomir, Silvestru ORCID: 0000-0003-2902-6805, Qaisar, S, Ahmad, F and Iqbal, Muhammad ORCID: 0000-0001-8002-0551 (2018) New Hermite-Hadamard inequalities via fractional integrals, whose absolute values of second derivatives is P-convex. Journal of Mathematical Inequalities, 12 (3). 655 - 664. ISSN 1846-579X

[img]
Preview
Text
jmi-12-50.pdf - Published Version
Available under License Creative Commons Attribution Non-commercial.

Download (176kB) | Preview
Item Type: Article
Uncontrolled Keywords: Hermite-Hadamard type inequality; convex functions; power-mean inequality; Riemann-Liouville fractional integral
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 20 Dec 2018 03:34
Last Modified: 17 Apr 2019 03:50
URI: http://vuir.vu.edu.au/id/eprint/37806
DOI: https://doi.org/10.7153/jmi-2018-12-50
ePrint Statistics: View download statistics for this item
Citations in Scopus: 1 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar